# SDR MEX2002011

- Difficulty date: January 13, 2002
- Submitted: May 29, 2002
- Operation: Air carrier
- Aircraft: N158PL
- Make and model: Doug MD-88
- Aircraft serial: 49761
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 4056512904
- Condition: Malfunctioned
- Location: E/E Bay
- Part time: 333 hours, 201 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 137 - AGU-MEX - AT PREFLIGHT REVISION, CADC POS 2 FAILED WITH A SIGN OF O/S, BOTH ADI AND TRI O/S, BITE WAS PERFORMED TO BOTH CADC'S RESULTS OK, SW CADC POS 01/02 OK, BOTH CADC WITH FAIL, IT WAS PERFORMED RESET UNIT SW CADC AND BOTH CADC THE FAIL APPEARS AT PSO 1.  DURING RON IN MEX BOTH CADC'S WERE IN THEIR ORIGINAL POSITION WORKING OK.  PERFORMED A BITE TO CADC'S, NO FAIL.  THE RIGHT EFIS PANEL WAS REPLACED, TEST OK.  (M)
